# SDR CA091013006

- Difficulty date: October 11, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 4,156 hours
- Engine: Ge CF348C5
- System (JASC): 3050 · Antenna/Radome Anti-Ice/De-Ice System
- Part: Radome
- Part number: GC21905045
- Condition: Delaminated
- Location: Fuselage
- Part time: 6,176 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, THE ACFT HAD A BIRD STRIKE TO THE RADOME WHICH CAUSED DELAMINATION DAMAGE TO THE LWR RADOME STRUCTURE. THE RADOME WAS REPLACED AND THE ACFT RELEASED TO SERVICE.
